Library Open Repository
Ideal chains in radical theory
Gardner, BJ (2008) Ideal chains in radical theory. Acta Mathematica Hungarica, 119 (1-2). pp. 181-187.
chains.pdf | Request a copy
Full text restricted
Available under University of Tasmania Standard License.
It is shown that in a well known characterization of radical classes, closure under unions of chains of ideals can be replaced by closure under unions of continuous well-ordered chains of ideals. Some consequences are discussed.
|Keywords:||radical class, continuous well-ordered chain. 2000 Mathematics Subject Classication: 16N80.|
|Journal or Publication Title:||Acta Mathematica Hungarica|
|Page Range:||pp. 181-187|
|Identification Number - DOI:||10.1007/s10474-007-7015-4|
|Additional Information:||The original publication is available at www.springerlink.com|
|Date Deposited:||27 Aug 2007|
|Last Modified:||18 Nov 2014 03:21|
|Item Statistics:||View statistics for this item|
Repository Staff Only (login required)
|Item Control Page|